# SDR AUS20011044

- Difficulty date: September 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 511258235
- Condition: Cracked
- Location: Hyd Indicator
- Component: Hydraulic Indic
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC DOWNLINE, PRESSURE SIGNAL LINE FLARE IS CRACKED AT ATTACHMENT TO PRESSURE GAUGE.
